| Model Number |
K172 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable pacemaker exhibited longevity calculations from 4.5 years to 1.5 years remaining in a span of 1 month.Data was sent for engineering analysis.Analysis showed that the battery voltage is significantly higher than expected given the duration of implant and amount of cell depletion.This device remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.